Bayer® Back & Body Pain Reliever Aspirin Caffeine Coated Caplets Perspective: front
Hover to Zoom
Bayer® Back & Body Pain Reliever Aspirin Caffeine Coated Caplets Perspective: back
Hover to Zoom
Bayer® Back & Body Pain Reliever Aspirin Caffeine Coated Caplets Perspective: left
Hover to Zoom
Bayer® Back & Body Pain Reliever Aspirin Caffeine Coated Caplets Perspective: right
Hover to Zoom
Bayer® Back & Body Pain Reliever Aspirin Caffeine Coated Caplets Perspective: top
Hover to Zoom
Bayer® Back & Body Pain Reliever Aspirin Caffeine Coated Caplets Perspective: bottom
Hover to Zoom

Bayer® Back & Body Pain Reliever Aspirin Caffeine Coated Caplets

4.54(1053)View All Reviews
200 ctUPC: 0031284355996
Purchase Options
Located in AISLE 12
$17.99

Product Details

Bayer® Back and Body Extra Strength Aspirin is a powerful pain reliever with a dual action formula containing 500mg aspirin and 32.5mg of caffeine to help boost the pain-relieving effects of aspirin. Use as directed.

  • HSA/FSA Eligible -- Check your plan for coverage
  • Aspirin Plus Caffeine: This pain medicine for adults and children over 12 contains 500mg aspirin, as well as 32.5mg caffeine to help boost the pain-relieving effects of aspirin
  • Powerful Pain Reliever: Dual action formula containing aspirin and caffeine for a pain relief booster provides fast relief at the site of pain when taken as directed
  • Targeted Back and Body Relief: Bayer® Back and Body Extra Strength Aspirin provides fast, proven relief of backache and muscle aches and pains
  • Free From: Each coated pain medicine tablet is free of sodium and is coated to make it easier for swallowing
  • 125 Years of Relief: Bayer® Aspirin has been a leading aspirin brand in pain relief

Ratings and Reviews

Pay Less Super Markets is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.54(1053)
    5
    (705)
    4
    (244)
    3
    (78)
    2
    (15)
    1
    (11)